EconPapers    
Economics at your fingertips  
 

Differential Inclusions

Alexander J. Zaslavski

Chapter Chapter 2 in Turnpike Phenomenon in Metric Spaces, 2023, pp 21-38 from Springer

Abstract: Abstract In this chapter, we discuss Banach space-valued functions, set-valued mappings in infinite dimensional spaces, and related continuous-time dynamical systems. Some convergence results are obtained.

Date: 2023
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-031-27208-0_2

Ordering information: This item can be ordered from
http://www.springer.com/9783031272080

DOI: 10.1007/978-3-031-27208-0_2

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-031-27208-0_2